Peter Bundschuh ; Keijo Väänänen - Algebraic independence results on the generating Lambert series of the powers of a fixed integer

hrj:1358 - Hardy-Ramanujan Journal, January 1, 2015, Volume 38 - 2015 - https://doi.org/10.46298/hrj.2015.1358
Algebraic independence results on the generating Lambert series of the powers of a fixed integer

Authors: Peter Bundschuh ; Keijo Väänänen

In this paper, the algebraic independence of values of the functionG d (z) := h≥0 z d h /(1 − z d h), d > 1 a fixed integer, at non-zero algebraic points in the unit disk is studied. Whereas the case of multiplicatively independent points has been resolved some time ago, a particularly interesting case of multiplicatively dependent points is considered here, and similar results are obtained for more general functions. The main tool is Mahler's method reducing the investigation of the algebraic independence of numbers (over Q) to the one of functions (over the rational function field) if these satisfy certain types of functional equations.


Volume: Volume 38 - 2015
Published on: January 1, 2015
Imported on: January 14, 2016
Keywords: algebraic independence of functions ,Mahler's method,Algebraic independence of numbers,2010 Mathematics Subject Classification 11J91, 11J81, 39B32,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 370 times.
This article's PDF has been downloaded 587 times.